# SDR UIEA201000204

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382733
- Condition: Damaged
- Location: Bs 1840-1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR (CATEGORY A) THAT WAS ACCOMPLISHED DURING D-CHECK. DURING D-CHECK INSP OF DATUM ACFT, EGAT FOUND DAMAGE (WORN) ON SEAT TRACK CROWN AREA BETWEEN STA 1840 AND 1860, LBL 11.33.EGAT PERFORMED REPAIR IAW SRM 53-00-52 REPAIR 12, FIG 201 WITH DEVIATION ABOUT FASTENER PATTERN COMMON TO SEAT TRACK HORIZ FLANGE DUE TO EXISTING FLOOR PANEL ATTACH FASTENER HOLES (EGA-TLS-10-0105-05C, FIG 1).
